# SDR WVBA20022017

- Difficulty date: December 11, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N792FC
- Make and model: Piper PA-31-350
- Aircraft serial: 317552108
- Engine: Lyc LTIO540J2BD
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: LW16620
- Condition: Broken
- Location: Rt Engine
- Part time: 1,544 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

A REJECTED TAKEOFF.  PILOT DETERMINED THAT THE RT ENGINE WAS NOT MAKING MANIFOLD PRESSURE OR RPM.  AFTER RETURNING, IT WAS DISCOVERED THAT THE RT EXHAUST PIPE WAS BROKEN AT THE FLANGE. THE PIPE WAS REPLACED AND THE AIRCRAFT INSPECTED FOR EXHAUST DAMAGE.  THE PLANE WAS RUNUP AFTER THE REPAIR AND OPERATIONS CHECK WAS NORMAL.
